MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORTHOCORD BLUE W/O NDLES *PK/12; POLYDIOXANONE SUTURE

MEDOS INTERNATIONAL SARL ORTHOCORD BLUE W/O NDLES *PK/12; POLYDIOXANONE SUTURE
Model Number 223111
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unknown procedure on an unknown date, it was observed that the orthocord blue w/o ndles *pk/12 device broke.There were no adverse patient consequences reported.No additional information was provided.The device was its first use when the issue occurred.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary : according to the information provided, it was reported that during the procedure, the orthocord thread break.The complaint device was not returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that an invalid lot number was provided, a manufacturing record evaluation (mre) review cannot be performed at this time.If the correct lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional information: b5: subsequent follow-up with the customer, additional information was received.It was reported that the event occurred during a soft tissue reconstruction procedure.There was no surgical delay nor any patient consequences or impact to the user or patient.An alternative product was readily available but the case was not completed.There was no surgical intervention planned.

Common Device Name
POLYDIOXANONE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11238187
Report Number1221934-2021-00268
Device Sequence Number3443944
Product Code GAT
UDI-Device Identifier10886705008810
UDI-Public10886705008810
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K043298
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number223111
Device Catalogue Number223111
Device Lot NumberLM2922
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer02/02/2021
02/10/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date02/09/2021
02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1